# SDR ASAA2019041429365

- Difficulty date: April 14, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 34,321 hours, 10,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D717102001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM BATTERY PACK M1674 FAILED CAPACITY CHECK. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT SYSTEM BATTERY PACK M1674 IAW AMM 33-51-06-960-806 AND OPS CHECK GOOD.
